# SDR UIEA2020033000567

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,031 hours, 13,241 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL QTY IND READING ZERO AND NO L OIL PRESSURE LIGHT ILLUMINATED.( FOUND A CANON PLUG ON THE LEFT ENGINE LOOSE. TIGHTENED THE CONNECTOR IAW SWPM 20-63-00, OPS TEST GOOD. OIL QTY AND PRESSURE INDICATION WERE NORMAL. CANON PLUG TIGHTENED WAS D4208P. IAW AMM 79-32-00 AND 79-33-00. )
